# SDR SWIA202053683

- Difficulty date: September 19, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR MOUNT FITTING AT NUTPLATE LOCATION, BETWEEN LBL 27 TO LBL 36, FS 280.00 TO FS 295.00.  C-CHECK RO 10/22/2020.  CORROSION 100% THROUGH FLOOR MOUNTING FITTING, REMOVED CORRODED FITTING FROM INTERCOSTAL BETWEEN FS 280.00-FS 295.00 LBL 27-LBL 36, REF CRJ700 SRM.   INSTALLED REPLACEMENT FITTING TO INTERCOSTAL BETWEEN FS 280.00-FS 295.00 LBL 27-LBL 36, REF CRJ700 SRM.  RESTORED FINISH, APPLIED CORROSION INHIBITING COMPOUND TO INSTALLED FITTING.
